TITLE

Discontinuation of inhaled fluticasone led to increased exacerbations in chronic obstructive pulmonary disease

AUTHOR(S)
Stanbrook, Matthew B.
PUB. DATE
July 2003
SOURCE
ACP Journal Club;Jul/Aug2003, Vol. 139 Issue 1, p14
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Provides information on the effect of the discontinuation of inhaled corticosteroids (ICS) in patients with chronic obstructive pulmonary disease. Effect of the discontinuation of the ICS on exacerbations and health-related quality of life in patients with moderate-to-severe chronic obstructive pulmonary disease; Main outcome measures; Increased risk for rapid recurrent exacerbations associated with ICS.
ACCESSION #
10382573

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics